# SDR N6WA2013081102

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 10,918 hours, 7,226 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12, OVERWING EMERGENCY EXIT ESCAPE ROPE COVERS FALLING OFF BOTH SIDES.   RESECURED HOOK AND LOOP TO COVER IAW AMM 51-22-61.
